# SDR ASAA2020122933785

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,347 hours, 8,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXT EMERGENCY LIGHT OUT.  GROUNDED-YES.  RELAMPED & TEST LT L2 DOOR EMERGENCY LIGHT, REF B737-900 AMM 33-51-06.  OPERATIONS CHECK GOOD.
